Skip to content
My WebMD Sign In, Sign Up
I have Rosacea - is there any ED med i can take?
avatar
An_256830 posted:
Viagra and Levitra consistently causes my Rosacea to flare up. I would describe my ED as being mild but my Rosacea is more severe. Is there anything I can take?
Reply
 
avatar
nohard responded:
Hi So this Rosacea is not giving you a happy life looking at the side effects then you cant get a hard on because the drugs give you bad side effects, not good.
Are you prepared to try some natural stuff, I had ED and use herbs and a hormone to get over it as Viagra did give me bad side effects.
If your under 40 leave the hormone alone, but give the rest a try, if you want to try them.
These are some posts of mine on a site called franktalk,org,
but is far easier to google them save looking through loads of pages. so these are the titles.
DRUGS VERSUS HERBS, HERBS MY CHOICE
DRGUGS VERSU HERBS, HERBS MY CHOICE, DAILY INTAKE
NOHARDS HERB LIST WITH LINKS
NOHARDS HERBS FOR ED, PART 2
Just give them a good read.
Ok its up to you try or not to try.
Good Luck


Helpful Tips

Erectale dysfunction
To whom it may concern 6 years ago I had a vey bad colon cancer operation. Since, my sperms goes to my bladder. Also, my erections are not ... More
Was this Helpful?
5 of 6 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.